# SDR ASAA2012091193124

- Difficulty date: September 11, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688165
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL INBD CHORD IS CORRODED, STA 312 TO 360.  REMOVED CORRODED, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-10-15, FIG 101. R & R MOPSILL IAW SRM 51-40-02; STEPS 9 AND 13, AND SRM 51-40-05, FIG 2.
